# SDR MALA030328

- Difficulty date: July 3, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 13,233 hours, 14,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER AISLE SEAT TRACK LBL 18.3 FROM STA 297-319 HAS CORROSION.  MAINTENANCE COMPLETED SPLICE REPAIR IAW EO S53060.  REF 409 NR 192030 FOR FURTHER DETAIL.  A/C RELEASE DATE 7/6/03.
